MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s0022215110000770

Медицинская библиотека · The Journal of laryngology and otology · 2010

Case of maxillary avascular necrosis due to oral bisphosphonates, presenting with signs of malignancy.

Green R, Blackmore K, Robson A

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

OBJECTIVE

We report a rare case of avascular necrosis of the maxilla secondary to oral bisphosphonates.

METHODS

Case report and review of the world literature concerning avascular necrosis as a result of bisphosphonate therapy.

CASE REPORT: A 62-year-old woman presented with unilateral nasal obstruction, swelling of the cheek and an ulcerating lesion of the upper alveolus. She had a past medical history of osteoporosis, for which she took oral bisphosphonates. Investigation revealed necrosis of the maxilla, and avascular necrosis secondary to oral bisphosphonates was diagnosed.

CONCLUSION

There have been several documented cases of avascular necrosis of the mandible and maxilla following intravenous bisphosphonates or dental procedures. In our case, bisphosphonates were only taken orally and no dental work had been undertaken. This patient's clinical presentation was highly suggestive of malignancy, and we would like to communicate this unusual case to other otolaryngologists.

Для цитирования: Green R, Blackmore K, Robson A. Case of maxillary avascular necrosis due to oral bisphosphonates, presenting with signs of malignancy.. The Journal of laryngology and otology. 2010. DOI: 10.1017/s0022215110000770.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.